Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Numb sensation on face, eyes, forehead, nose. Vitamin B12 deficient, taking multivitamins. Treatment?

Hi i am 34 years old woman , and having facial numbness since last november 2012. I got test and found deficient of B12 vitamins and others also. Taking medicine for multivitamins also. having numbness in left portion of face near forehead , eyes , check and nearby nose also now covering to areas for lip. please suggest me to which doctor i have to visit for this problem
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

You may take a while to get rid of the neuropathy that is a result of the vitamin deficiency. However you should consult a neurologist who will be better able to diagnose your condition if it is other than a vitamin deficiency. Numbness in various regions are likely related to a neurological condition if the vitamin supplementation does not help.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor